# SDR 9PVA2015041700001

- Difficulty date: April 13, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N111SW
- Make and model: Amd FALCON900EX
- Aircraft serial: 011
- Aircraft time: 4,502 hours, 2,358 cycles
- Engine: Garrtt TFE73160
- Engine time: 4,213 hours, 2,230 cycles
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Melted
- Location: Engine
- Part time: 4,222 hours, 9 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

NUMBER 3 THROTTLE WAS STUCK IN THE IDLE POSITION.  FURTHER INVESTIGATION FOUND FOUR MOUNTING SCREWS FOR BLEED AIR ANTI-ICE SWIVEL WERE LOOSE.  THERE WAS THERMAL DAMAGE TO UPPER COWL DOOR, BURNT & DELAMINATION.  TELEFLEX CABLE MELTED INTERNALLY, ENGINE AFTER BODY THERMAL DAMAGE.
